# SDR JJBA201811095003

- Difficulty date: November 5, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 33,478 hours, 21,139 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receptacle
- Condition: Damaged
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPU EXTERNAL SOCKET DAMAGED. RECONTOURED DENTED AREA AFT OF FR 06. ACCOMPLISHED 30X DET VISUAL INSPECTION ON AND AROUND REWORKED AREA. FABRICATED REPAIR PARTS. PERFORMED REPAIR. R&R EXT POWER BOX ASSY AND DOOR ASSY. R&R POWER RECEPTACLE. OPS CHECK SAT.
